Modelling responses in vigilance rates to arrivals to and departures from a group of foragers

Broom, Mark and Ruxton, GD (1998) Modelling responses in vigilance rates to arrivals to and departures from a group of foragers. Journal of Mathematics Applied in Medicine and Biology, 15 (4). pp. 387-400. ISSN 1477-8599

Full text not available from this repository.
Item Type: Article
Schools and Departments: School of Mathematical and Physical Sciences > Mathematics
Depositing User: Mark Broom
Date Deposited: 06 Feb 2012 18:40
Last Modified: 06 Feb 2012 21:35
URI: http://srodev.sussex.ac.uk/id/eprint/17710
📧 Request an update